# SDR SWIA202164673

- Difficulty date: December 23, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH FLOOR SEAT RAIL RBL9 MULTIPLE AREAS OF CORROSION FS485-581   (C CHECK RO 02/22/2022)    RH FLOOR SEAT RAIL RBL9 FS485-581 HAS CORROSION IN AREAS THAT HAS NO DAMAGED ALLOWED AND IS OUT OF LIMITS REF CRJ700 SRM 53-31-49-101-001-A01. REMOVED BAD SEAT TRACK REF CRJ700 AMM 53-00-49-000-801-A03. REPLACEMENT SEAT TRACK FABRICATED ON JOB 710174115 OP 126 CAMP 24090022. ORDERED AND RECEIVED REPLACEMENT FASTENERS AND INSTALLED REPLACEMENT SEAT TRACK WITH REPLACEMENT FASTENERS REF CRJ700 AMM 53-00-49-400-801-A03. TORQUE WRENCH USED TUC5825 DUE 30-JUN-22
